The asymptotic distribution of the F-test statistic for individual effects

Orme, C.D. and Yamagata, T. (2006) The asymptotic distribution of the F-test statistic for individual effects. Econometrics Journal, 9 (3). pp. 404-422. ISSN 1368-4221

Abstract

Metadata

Authors/Creators:
  • Orme, C.D.
  • Yamagata, T.
Institution: The University of York
Academic Units: The University of York > Economics and Related Studies (York)
Depositing User: York RAE Import
Date Deposited: 12 Jun 2009 08:01
Last Modified: 12 Jun 2009 08:01
Published Version: http://dx.doi.org/10.1111/j.1368-423X.2006.00191.x
Status: Published
Publisher: Blackwell Publishing
Identification Number: https://doi.org/10.1111/j.1368-423X.2006.00191.x

Share / Export

Statistics